Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 29, NWS Houston/Galveston, TX

December 29, 2022Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Dec 29, 2022, 9:42 PM CST for Galveston County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2022, 9:42 PM CST (03:42 UTC)
Expired
Dec 29, 2022, 10:15 PM CST
In force
33 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Galveston County, TX

The radar

The Houston radar (KHGX), 43 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

175 
WFUS54 KHGX 300342
TORHGX
TXC167-300415-
/O.NEW.KHGX.TO.W.0029.221230T0342Z-221230T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
942 PM CST Thu Dec 29 2022

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Galveston County in southeastern Texas...

* Until 1015 PM CST.
    
* At 941 PM CST, a severe thunderstorm capable of producing a 
  tornado was located off the coast south of Galveston Pleasure 
  Pier, moving northeast at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Galveston Pleasure Pier and The Strand around 950 PM CST.
  Galveston Pier 21 around 955 PM CST.
  Pelican Island around 1000 PM CST.
  Port Bolivar around 1010 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2921 9465 2918 9468 2921 9482 2941 9487
      2936 9455
TIME...MOT...LOC 0341Z 206DEG 14KT 2925 9475 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
312 
WWUS54 KHGX 300355
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
955 PM CST Thu Dec 29 2022

TXC167-300415-
/O.CON.KHGX.TO.W.0029.000000T0000Z-221230T0415Z/
Galveston TX-
955 PM CST Thu Dec 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR CENTRAL
GALVESTON COUNTY...
    
At 954 PM CST, a severe thunderstorm capable of producing a tornado 
was located off the coast and southwest of the Galveston Pleasure 
Pier, moving northeast at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Port Bolivar around 1005 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2927 9464 2923 9469 2927 9478 2940 9483
      2937 9460
TIME...MOT...LOC 0354Z 206DEG 14KT 2930 9472 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
138 
WWUS54 KHGX 300412
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
1012 PM CST Thu Dec 29 2022

TXC167-300421-
/O.EXP.KHGX.TO.W.0029.000000T0000Z-221230T0415Z/
Galveston TX-
1012 PM CST Thu Dec 29 2022

...THE TORNADO WARNING FOR CENTRAL GALVESTON COUNTY WILL EXPIRE AT
1015 PM CST...
    
The tornadic thunderstorm which prompted the warning has weakened 
and moved out of the area. Therefore, the warning will be allowed to 
expire. However, a Severe Thunderstorm Warning remains in effect for 
Bolivar Peninsula. 

LAT...LON 2927 9464 2923 9469 2927 9478 2940 9483
      2937 9460
TIME...MOT...LOC 0411Z 206DEG 14KT 2936 9469 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 5:55 PM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Dec 29, 5:55 PM CST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
555 PM CST Thu Dec 29 2022

...New AVIATION...

.SHORT TERM...
(This evening through Friday Night)
Issued at 317 PM CST Thu Dec 29 2022

Activity is starting to increase across SE TX this afternoon and is
expected to continue on into this evening...per the arrival/passage
of a deep mid/upper trough combined with a strong low-level jet al-
ready in place across this TX/LA corridor. While shear does seem to
deepen with time, the better dynamics are still progged to set up a
little better over locations just north and east of the CWA heading
into tonight as the dryline/surface boundary from the west meets up
with the ongoing storms moving in from the coastal waters. But that
being said said, strong and isolated severe activity remains possi-
ble through the rest of this afternoon into the early evening.

Overall, the main threat looks to be strong damaging winds but hail
and brief isolated tornadoes could also be possible. In the wake of
these storms overnight/early Fri morning, decreasing winds/clearing
skies and wet grounds should make for favorable conditions for some
patchy fog. But as lower dewpoints slowly move into the region, the
threat should decrease by tomorrow morning. Another generally above
normal (temperature-wise) day tomorrow with highs in the upper 60s/
around 70 north to the lower/mid 70s south and coast...all ahead of
the weak Pacific cold front. This boundary should move across the FA
with little to no fuss (POP-wise) tomorrow afternoon. 41

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 317 PM CST Thu Dec 29 2022

To kick off New Year's Eve, we'll say goodbye to rain chances for
the rest of the year as the upper level trough scoots out to the
east and the weak Pacific cold front moves offshore. However,
we're going to hold on tight to those above normal temperatures
and actually climb a bit higher over the weekend. We'll have to
wait a few days for our temperatures to enter the countdown. On
Saturday, winds at the surface and aloft will be predominantly out
of the west or southwest and with drier air in place following
the front, this is a prime setup for sufficient heating. Resultingly,
I've bumped temperatures up above guidance on Saturday to reflect
highs in the mid to upper 70s with high temperatures on Sunday being
a few degrees warmer. Yep...we're kicking off 2023 with some of
our southwestern locations reaching the 80 degree mark, gotta love
it!

Onshore flow returns by Saturday night, so we'll get a head start on
moisture advection heading into Monday's setup. Another upper
level trough moves in from the Four Corners region and enhances
southwesterly flow on Sunday/Monday. That explains the wider swath
of temperatures in the low 80s on Monday afternoon...which also
plays a role for Monday's setup. The GFS and Canadian continue to
be slightly more favorable with jet streak placement on the
eastern fringes of the trough compared to the Euro. GFS/Canadian
places Southeast Texas near the right entrance region of the jet
streak, which provides upper level divergence. Factor that in with
the copious amounts of PVA coming in from the trough that will be
negatively tilting as it pushes through the Central Plains, an
instability axis that stretches to at least the ARKLATEX (MUCAPE
1000-1500 J/kg), steep 700-500mb lapse rates (6.5- 7.5°C), a wide
swath of 55-65 kt 0-6km bulk shear, PW values reaching the
1.6"-1.8" range (90th percentile: ~1.33"), sufficient daytime
heating with high temperatures near or slightly above 80°F, and
we have quite the favorable scenario for both heavy rainfall along
with the potential for severe weather. Both WPC and SPC already
have portions of Southeast Texas in their equivalent of a slight
risk for excessive rainfall and severe weather respectively for
Day 5 (Monday). We'll start the new year off with a bang to say
the least.

All of these showers and storms will occur both ahead of and along
the boundary of a cold front that looks to push through on late
Monday/early Tuesday. However, it still looks like this front gets
stuck somewhat near the coast or just offshore (original trough
ejects northeastward rather quickly), which explains the lingering
rain chances through early Wednesday. A reinforcement front on
Wednesday is expected to push all the way off the coast and usher in
much cooler air. NBM deterministic guidance seems to be a bit too
high on dew points compared to other 12Z model runs, so I've
nudged both temperatures and dew points down a bit...especially
for Wednesday night into Thursday. Dew points should fall well
into the 30s leading to Wednesday night being the coldest night of
the period with lows in the 30s/40s. Daytime temperatures will
also be seasonal-ish with highs in the 60s. We should make it our
New Year's resolution to have temperatures that actually match
the season that we're in...it'll take a few days, but we'll get
there eventually! :)

Batiste

&&

.AVIATION...
(00Z TAF Issuance)
Issued at 538 PM CST Thu Dec 29 2022

Rounds of SHRA/TSRA will continue to develop tonight ahead and
along a cold front that is to pass through SE TX early Fri
morning. Some storms may become strong to severe and could result
in strong gusty winds, frequent lightning, and small hail. A
tornado cannot be ruled out, though chances are low. Light SE
winds this evening and tonight, will turn NW-N in the wake of the
front. Areas of fog could develop from around 10-14Z and could
reduce visibilities. Expect MVFR-IFR cigs for much of the period,
but may scatter out during the late afternoon or evening hours.
Areas of sea fog over the bays and nearshore waters could result
in periods of lower vis for GLS/LBX for much of the TAF period.

24

&&

.MARINE...
Issued at 317 PM CST Thu Dec 29 2022

Moderate onshore flow and elevated seas continues to prevail ahead
of an incoming upper level disturbance. Resultingly, expect the
cautions/advisories to continue through at least Friday morning
before winds begin to subside as a weak Pacific front pushes off the
coast. Widespread showers and thunderstorms occur ahead of and along
this boundary this afternoon, but especially tonight into Friday
morning. Another result of this period of onshore flow is an
increased risk of rip currents along with sea fog which was very
evident in Galveston Bay this morning. Model guidance is hinting at
sea fog picking back up again this evening, but the rainfall could
hinder it. Outside of the rain though, conditions remain favorable
for sea fog development.

A brief period of offshore flow develops behind the front on Friday
afternoon through the nighttime hours. By Saturday, winds are
predominantly southwesterly and by Saturday night onshore flow
returns.

Batiste

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)	  57  68  49  75 /  80  10   0   0
Houston (IAH)			  61  72  51  76 /  80  10   0   0
Galveston (GLS)			  60  67  55  69 /  80  30   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CST this evening for TXZ436>439.

GM...Small Craft Should Exercise Caution through Friday morning for
     GMZ350-355.

     Small Craft Advisory until 9 AM CST Friday for GMZ370-375.

&&

SHORT TERM...41
LONG TERM....Batiste
AVIATION...24
MARINE...Batiste

In the hours before

Special weather statement, Dec 29, 6:38 PM CST, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
638 PM CST Thu Dec 29 2022

TXZ195>197-300115-
Brazos TX-Washington TX-Burleson TX-
638 PM CST Thu Dec 29 2022

...Strong thunderstorms will impact portions of eastern Burleson,
Brazos and northeastern Washington Counties through 715 PM CST...

At 638 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Hearne to near Snook to near
Brenham. Movement was northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
College Station, Bryan, Snook, Kurten, Wixon Valley, Millican, Kyle
Field, Wellborn and Independence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3073 9660 3072 9660 3070 9656 3074 9646
      3079 9642 3086 9639 3091 9635 3094 9631
      3075 9624 3031 9620 3014 9651 3046 9650
      3073 9661
TIME...MOT...LOC 0038Z 217DEG 20KT 3074 9655 3052 9646 3019 9649

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KW
Local storm report, Dec 29, 7:16 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
716 PM CST THU DEC 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     5 ENE GALVESTON         29.27N 94.82W
12/29/2022                   GALVESTON          TX   LAW ENFORCEMENT

            A FUNNEL CLOUD WAS REPORTED NEAR THE
            INTERSECTION OF 57TH STREET AND SEAWALL
            BLVD.

&&
Special weather statement, Dec 29, 7:20 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
720 PM CST Thu Dec 29 2022

TXZ163-176-177-195>199-300145-
Madison TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Burleson TX-
Montgomery TX-Houston TX-
720 PM CST Thu Dec 29 2022

...Strong thunderstorms will impact portions of southeastern
Burleson, Grimes, eastern Brazos, northeastern Washington,
northwestern Montgomery, southwestern Houston, Madison and western
Walker Counties through 745 PM CST...

At 719 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Wixon Valley to 8 miles
southeast of Kurten to 7 miles north of Brenham. Movement was
northeast at 55 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southeastern College Station, Brenham, Navasota, Madisonville,
Austonio, Washington, Bedias, Millican, Anderson, Normangee, Iola,
Independence, North Zulch, Roans Prairie, Richards and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3132 9566 3095 9559 3038 9584 3016 9643
      3066 9621 3096 9627 3100 9617 3107 9605
      3107 9601 3109 9598 3109 9577 3114 9577
      3116 9573 3121 9575 3123 9573 3127 9573
      3130 9570 3129 9568 3132 9567
TIME...MOT...LOC 0119Z 242DEG 49KT 3095 9620 3070 9616 3026 9635

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KW
Special weather statement, Dec 29, 7:43 PM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
743 PM CST Thu Dec 29 2022

TXZ163-176-177-196>199-300215-
Madison TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Montgomery TX-
Houston TX-
743 PM CST Thu Dec 29 2022

...Strong thunderstorms will impact portions of Grimes, southeastern
Brazos, northeastern Washington, northwestern Montgomery,
southwestern Houston, Madison and west central Walker Counties
through 815 PM CST...

At 745 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Centerville to near
Bedias to Washington. Movement was northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Navasota, Madisonville, Washington, Bedias, Anderson, Roans Prairie,
Richards and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3094 9572 3039 9584 3022 9624 3077 9603
      3104 9610 3107 9605 3107 9601 3109 9598
      3109 9577 3114 9577
TIME...MOT...LOC 0142Z 214DEG 24KT 3113 9607 3083 9599 3034 9618

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KW
Special weather statement, Dec 29, 8:13 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
813 PM CST Thu Dec 29 2022

TXZ163-176-177-196>199-212-213-300245-
Madison TX-Walker TX-Brazos TX-Washington TX-Waller TX-Grimes TX-
Inland Harris TX-Montgomery TX-Houston TX-
813 PM CST Thu Dec 29 2022

...Strong thunderstorms will impact portions of Grimes, southeastern
Brazos, northeastern Washington, northwestern Montgomery,
southwestern Houston, Madison, northern Waller, southwestern Walker
and northwestern Harris Counties through 845 PM CST...

At 811 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Madisonville to 6 miles
northwest of Hempstead. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Navasota, Madisonville, Austonio, Washington, Bedias, Millican,
Anderson, Todd Mission, Iola, North Zulch, Dacus, Plantersville,
Roans Prairie, Richards and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3127 9556 3012 9587 3015 9630 3104 9610
      3109 9598 3109 9577 3114 9577 3116 9573
      3118 9575 3121 9574
TIME...MOT...LOC 0211Z 249DEG 18KT 3111 9586 3017 9614

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KW
Special weather statement, Dec 29, 8:50 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
850 PM CST Thu Dec 29 2022

TXZ163-164-176-177-196>199-210>213-300315-
Madison TX-Walker TX-Brazos TX-Washington TX-Waller TX-Grimes TX-
Colorado TX-Inland Harris TX-Montgomery TX-Houston TX-Austin TX-
Trinity TX-
850 PM CST Thu Dec 29 2022

...Strong thunderstorms will impact portions of west central Trinity,
northeastern Colorado, northeastern Austin, Grimes, southeastern
Brazos, eastern Washington, northwestern Montgomery, Houston, eastern
Madison, Waller, Walker and northwestern Harris Counties through 915
PM CST...

At 850 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Crockett to near
Hempstead. Movement was east at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntsville, Navasota, Crockett, Hempstead, Prairie View,
Madisonville, Bellville, Austonio, Washington, Trinity, Waller,
Grapeland, Pine Island, Lovelady, Montgomery, Bedias, Kennard,
Latexo, Millican and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3158 9517 3153 9511 3147 9510 3147 9507
      2995 9593 2961 9657 3109 9592 3109 9577
      3114 9577 3116 9573 3121 9575 3123 9573
      3127 9573 3132 9566 3145 9571 3146 9575
      3147 9572 3150 9574 3154 9565 3159 9528
TIME...MOT...LOC 0250Z 276DEG 25KT 3123 9552 3011 9617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

KW

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:32 PM CSTSpecial Marine WarningHGX28 min
Dec 29, 6:38 PM CSTSpecial Weather StatementHGXBrazos, Washington37 min
Dec 29, 6:58 PM CSTSpecial Marine WarningHGX32 min
Dec 29, 7:14 PM CSTSpecial Marine WarningHGX16 min
Dec 29, 7:20 PM CSTSpecial Weather StatementHGXGrimes, Madison25 min
Dec 29, 7:31 PM CSTSpecial Marine WarningHGX29 min
Dec 29, 7:43 PM CSTSpecial Weather StatementHGXGrimes, Madison32 min
Dec 29, 7:53 PM CSTSpecial Marine WarningHGX37 min
Dec 29, 8:13 PM CSTSpecial Weather StatementHGXGrimes, Madison32 min
Dec 29, 8:31 PM CSTAreal Flood AdvisoryHGXBrazoria, Galveston119 min
Dec 29, 8:34 PM CSTSpecial Marine WarningHGX26 min
Dec 29, 8:50 PM CSTSpecial Weather StatementHGXAustin, Grimes, Houston, Madison, Walker, Waller25 min
Dec 29, 8:59 PM CSTSpecial Marine WarningHGX31 min
Dec 29, 9:28 PM CSTSpecial Marine WarningHGX32 min
Dec 29, 10:02 PM CSTSpecial Marine WarningHGX28 min
Dec 29, 10:10 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston20 min
Dec 29, 10:18 PM CSTSpecial Marine WarningHGX27 min
Dec 29, 10:19 PM CSTSpecial Marine WarningHGX26 min
Dec 29, 10:21 PM CSTSpecial Marine WarningHGX24 min
Dec 29, 10:25 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston20 min
Dec 29, 10:26 PM CSTAreal Flood AdvisoryHGXBrazoria, Galveston109 min
Dec 29, 10:36 PM CSTSpecial Marine WarningHGX24 min
Dec 29, 10:38 PM CSTSpecial Marine WarningHGX37 min
Dec 29, 10:59 PM CSTSpecial Marine WarningHGX31 min
Dec 29, 11:03 PM CSTFlash Flood WarningHGXBrazoria, Galveston117 min
Dec 29, 11:26 PM CSTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington2 hr
Dec 29, 11:30 PM CSTSpecial Marine WarningHGX30 min
Dec 29, 11:34 PM CSTSpecial Marine WarningHGX26 min
Dec 29, 11:55 PM CSTSpecial Marine WarningHGX35 min
Dec 29, 11:58 PM CSTSpecial Marine WarningHGX32 min
Dec 30, 12:28 AM CSTSpecial Marine WarningHGX47 min
Dec 30, 12:34 AM CSTAreal Flood AdvisoryHGXChambers, Liberty3 hr
Dec 30, 12:38 AM CSTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
Dec 30, 12:38 AM CSTSpecial Marine WarningHGX37 min
Dec 30, 1:03 AM CSTFlash Flood WarningHGXBrazoria, Galveston3 hr
Dec 30, 1:13 AM CSTSpecial Marine WarningHGX32 min
Dec 30, 1:17 AM CSTSevere Thunderstorm WarningHGXChambers, Liberty28 min
Dec 30, 1:44 AM CSTSevere Thunderstorm WarningHGXChambers, Liberty31 min
Dec 30, 2:01 AM CSTSpecial Marine WarningHGX44 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.